# SDR VNAA2021051311101

- Difficulty date: May 9, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 42,158 hours, 32,121 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 840534
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAS A DOOR INDICATOR MEL. CREW WAS TOLD TO EXPECT DOOR CAUTION MESSAGE. NEAR CRUISE, RECEIVED A DOOR WARNING MSG. NO PRESSURIZATION ISSUES THOUGH. CREW RAN THE QRH, AND DETERMINED TO RETURN TO SYR. CREW DID DECLARE AN EMERGENCY. ONCE FLIGHT DESCENDED BELOW FL100, WARNING WENT AWAY. FLIGHT LANDED ON RWY 33, TRUCKS DID ROLL, PASSENGERS DID NOT BRACE. CREW CANCELLED THE EMERGENCY ONCE THEY WERE ON THE GROUND. / REMOVED FUSELAGE TO PAX DOOR HARNESS ASSEMBLY IAW AMM 52-11-00-000-802. FOUND CHAFFED WIRE UNDER HARNESS ELBOW CONNECTOR SUSPECT WIRE WAS GROUNDING TO CONNECTOR CASING. R&R'D PAX DOOR HARNESS IAW AMM 52-11-00-400-802. REMOVED AND REPLACED PROXIMITY SWITCH 101 IAW CRJ 700 AMM 52-70-04-000/400-807 STEPS 1 TO CLOSE OUT. OPS CHECKS GOOD IAW  AMM 52-70-04-000/400-807 AND  52-11-00-400-802.
